# SDR SWAA2024040459589

- Difficulty date: March 6, 2024
- Submitted: April 4, 2024
- Operation: Air carrier
- Aircraft: N7731A
- Make and model: Boeing 737-76N
- Aircraft serial: 32677
- Aircraft time: 55,832 hours, 28,606 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: UNKNOWN
- Condition: Pulled
- Location: Fwd Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD FLOOR PANEL 222AF UPPER SKIN HAS AREAS OF PULLED STRANDS.<[01] AREAS OF PULLED STRANDS ON UPPER SKIN OF FWD FLOOR PANEL 222AF HAVE BEEN REPAIRED IAW SRM 53-00-50-2R-1;[02] VERIFIED UPPER SKIN OF FLOOR PANEL 222AF HAS BEEN REPAIRED IAW SRM 53-00-50-2R-1;[03] WORKSCOPE IS COMPLETE.
